See Alike in...

Alike App

Browser

SlothMomma94

546d

I was just put on Cymbalta and since then I've been very nauseous and have 0 appetite and have been forcing myself to eat at least once a day is this common?

    • Belugabear

      546d

      Happened to me too! Got a script of ondansetron and it fixed the problem! I also eat an hour before taking my meds and don’t eat for two or three hours after

    • Uptina

      546d

      When I first started Zoloft - I was so nauseous and had to force myself to eat. It lasted about a week or two. Now I am always hungry. 🥴

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion